# SDR AALA20060806

- Difficulty date: June 22, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 14350005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - WEB IS GOUGED AND HAS SEVERAL AREAS OF CORROSION IN FORWARD CARGO AT STATION 522 AND 544.  AREA OF DISCREPANCY IS THREE INCHES BY THREE INCHES AND A DEPTH OF .100.  INSTALLED SERVICEABLE WEB USING HI-LOKS PER SRM 57 40.  SYSTEM GROUND CHECKED NORMAL OPERATION.
